# SDR SWIA202157007

- Difficulty date: February 16, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* ACFT SIDE, FS394.00 AVIONICS AFT  FRAME / RH DOOR GUIDE IS CRACKED.  FLAGGED   (C-CHECK) RO 3/24/2021    REMOVED AND REPLACED THE R/H DOOR QUIDE ON THE AVIONICS AFT FRAME IAW CRJ 200 SRM 51-41-02
